Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 21, 2015, 10:09 AM CST. It took effect at Nov 21, 2015, 4:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2015, 10:09 AM CST (16:09 UTC)
- In effect from
- Nov 21, 2015, 4:00 PM CST
- Expired
- Nov 22, 2015, 9:04 AM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
221 WHUS73 KGRB 211609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST SAT NOV 21 2015 ...NORTH WINDS WILL INCREASE BY LATE THIS AFTERNOON AND CONTINUE INTO SUNDAY MORNING... .NORTH WINDS WILL INCREASE THIS AFTERNOON AND TURN NORTHWEST BY EARLY TONIGHT...AS INTENSIFYING LOW PRESSURE MOVES FROM CENTRAL INDIANA TO NEAR LAKE ERIE BY TONIGHT. LMZ521-522-541>543-220015- /O.NEW.KGRB.SC.Y.0082.151121T2200Z-151122T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CST SUNDAY. * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 20 KTS BY LATE AFTERNOON...WITH A FEW GUSTS TO 25 KTS BY EARLY EVENING. WINDS WILL VEER NORTHWEST BY EARLY TONIGHT. * WAVES...WILL BUILD TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
461 WHUS73 KGRB 212141 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 PM CST SAT NOV 21 2015 ...NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING...THEN CONTINUE INTO SUNDAY MORNING... .NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING... AS INTENSIFYING LOW PRESSURE MOVES FROM OHIO THIS EVENING TO EASTERN ONTARIO TONIGHT. THE GUSTY WINDS WILL CONTINUE INTO SUNDAY MORNING...THEN A BRIEF BREAK IN THE GUSTY WINDS ARE EXPECTED SUNDAY AFTERNOON. ANOTHER SMALL CRAFT ADVISORY IS LIKELY SUNDAY EVENING...AS GUSTY SOUTHWEST WINDS DEVELOP. LMZ521-522-541>543-220545- /O.CON.KGRB.SC.Y.0082.151121T2200Z-151122T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 341 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KTS LATE AFTERNOON AND EVENING...WITH A FEW GUSTS TO 30 KTS POSSIBLE...CONTINUING INTO SUNDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
325 WHUS73 KGRB 220342 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CST SAT NOV 21 2015 ...GUSTY NORTHWEST WINDS WILL CONTINUE INTO SUNDAY MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE INTO SUNDAY MORNING... AS INTENSIFYING LOW PRESSURE MOVES INTO QUEBEC TONIGHT. A BREAK IN THE GUSTY WINDS ARE EXPECTED LATE SUNDAY MORNING AND AFTERNOON. ANOTHER SMALL CRAFT ADVISORY IS LIKELY SUNDAY AFTERNOON OR EVENING...AS GUSTY SOUTHWEST WINDS DEVELOP. LMZ521-522-541>543-221145- /O.CON.KGRB.SC.Y.0082.000000T0000Z-151122T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 942 PM CST SAT NOV 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... * WINDS...NORTHWEST 10 TO 20 KTS WITH GUSTS TO 25 KTS. * WAVES...2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
203 WHUS73 KGRB 220858 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 AM CST SUN NOV 22 2015 .NORTHWEST WINDS WILL DIMINISH AND BACK TO THE SOUTHWEST THIS MORNING AS HIGH PRESSURE EDGES CLOSER TO THE REGION. WINDS WILL INCREASE AGAIN TONIGHT...LEADING TO ANOTHER ROUND OF CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-221600- /O.CON.KGRB.SC.Y.0082.000000T0000Z-151122T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 258 AM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS EARLY TODAY WILL BACK TO THE SOUTHWEST AND DIMINISH TO 10 TO 20 KNOTS BY MID-DAY. * WAVES...2 TO 4 FT. * ANOTHER SMALL CRAFT ADVISORY IS LIKELY TO BE NEEDED FOR TONIGHT INTO SUNDAY...AS SOUTHWEST WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
332 WHUS73 KGRB 221504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 AM CST SUN NOV 22 2015 ...WINDS HAVE SUBSIDED... LMZ521-522-541>543-221615- /O.CAN.KGRB.SC.Y.0082.000000T0000Z-151122T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 904 AM CST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 3:53 AM CST, 6 hours 16 minutes earlier.
Area forecast discussion, Nov 21, 3:53 AM CST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST SAT NOV 21 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 345 AM CST SAT NOV 21 2015 SEASONABLY COLD WITH SOME SNOW SHOWERS IN THE LAKE SUPERIOR SNOWBELT AND FLURRIES ELSEWHERE TODAY...WARMER WITH WET WEATHER RETURNING BY THANKSGIVING. THE AMPLITUDE OF THE UPPER PATTERN WL PULSE UP A BIT MORE AS SHRTWV ROTATES THROUGH LNGWV TROF OVER THE GREAT LAKES REGION THE NEXT DAY OR SO. A SIGNIFICANT READJUSTMENT OF THE PATTERN IS EXPECTED THEREAFTER...WITH SHARPENING RIDGE BUILDING TOWARD THE WEST COAST...AND STG TROFFING DEVELOPING OVER THE INTERMOUNTAIN WEST. THE AMPLITUDE OF THAT PATTERN WL PEAK AROUND THANKSGIVING DAY...WITH SOME WEAKENING OR SPLITTING OF THE FLOW LATE IN THE PERIOD. TEMPERATURES A LITTLE BELOW NORMAL ARE EXPECTED THIS WEEKEND... THEN READINGS WL TREND UPWARD...LIKELY PEAKING 10-15F DEGREES ABOVE NORMAL FOR THANKSGIVING BEFORE DROPPING OFF AGAIN LATE IN THE PERIOD. THE DEVELOPING SW FLOW REGIME MID-WEEK LOOKS WET...AND WL PROBABLY PRODUCE SUFFICIENT PRECIPITATION TO RESULT IN AMNTS FOR THE ENTIRE PERIOD BEING ABOVE NORMAL. && .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 345 AM CST SAT NOV 21 2015 SNOW FM STORM SYSTEM CROSSING IL HAS PRETTY MUCH REMAINED S OF THE AREA THUS FAR...NEVER SHOWING UP ON SFC OBS. SOME LGT SNOWS MAY HAVE CREPT INTO BORDER AREAS BRIEFLY...THOUGH THE SNOW AREA HAS SINCE RETREATED SOME. SHORT-RANGE MODELS SUGGEST ANOTHER NWD PUSH IS POSSIBLE LATER THIS MORNING. NOT AT ALL CONVINCED THAT WL HAPPEN GIVEN WHAT WE/VE SEEN THUS FAR. AT THIS POINT IT SEEMED WISE TO GO WITH JUST FLURRIES ACRS MOST OF THE AREA AND KEEP A CHC OF LGT SNOW IN THE FAR SE IN CASE THE NWD PUSH MATERIALIZES. THE LAKE-EFFECT POTENTIAL FOR N-C WI IS ALSO LOOKING LESS ROBUST THAN YDA. THERMODYNAMICS STILL VERY GOOD...BUT SINCE THE IL CYCLONE IS WEAKER AND PASSING FARTHER S THAN ANTICIPATED...THE WIND FLOW ACRS LAKE SUPERIOR WL REMAIN MORE WLY. THE RESULT IS TRAJECTORIES NOT NEARLY AS FAVORABLE FOR VILAS COUNTY. STILL NEED TO RESPECT THE POSSIBILITY THAT A SNOW BAND COULD GRAZE THE NRN PART OF THE COUNTY...OR EVEN NRN FOREST COUNTY. AND GIVEN THE THERMODYNAMICS...THE BAND COULD EASILY GENERATE AN INCH OR TWO OF SNOW. BUT THAT NOW SEEMS LESS LIKELY THAN IT DID PREVIOUSLY. SHARPENING UPR TROF THAT WL CROSS THE AREA THIS AFTN COULD ALSO GENERATE SOME SNOW SHOWERS OR FLURRIES AS WAS OCCURRING IN NRN MN AND ND EARLY THIS MORNING. OPTED TO HANDLE AS JUST FLURRIES FOR NOW. LAKE-EFFECT SHSN OFF LAKE SUPERIOR WL CONT TO SKIRT N-C WI TNGT...THEN THE FLOW SHOULD BACK ENOUGH TO KEEP ANY LINGERING PCPN TO OUR NE AFTER MID-MORNING TOMORROW. CLDS AHEAD OF THE NEXT SYSTEM WL INCR TOMORROW...BUT CHC OF SNOW SHOULD HOLD OFF UNTIL SUN NGT. MADE SOME MINOR UPWARD ADJUSTMENTS IN TEMPS SINCE IT NOW APPEARS UNLIKELY THERE WL BE A SNOW COVER ACRS THE SRN PART OF THE AREA. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 345 AM CST SAT NOV 21 2015 NOT MUCH IN THE WAY OF SIGNIFICANT CHANGES TO THE MEDIUM RANGE MODELS IN THIS FORECAST CYCLE. THE QUICK HITTING SHORTWAVE ARRIVING ON SUNDAY NIGHT LOOKS TO HAVE SHIFTED SLIGHTLY NORTH COMPARED TO PREVIOUS RUNS. THEN FOR LATER IN THE WEEK...THE MODELS ARE STILL ON TRACK SHIFTING A SLOW MOVING TROUGH EASTWARD ACROSS THE REGION DURING THE MIDDLE TO LATTER PORTIONS OF THE WORK WEEK. THE ECMWF CLOSES OFF PART OF THE TROUGH OVER THE SW CONUS LATE IN THE WEEK...WHICH DOES NOT HAVE MUCH SUPPORT FROM OTHER GUIDANCE. WILL LEAN ON THE ECMWF THROUGH THURSDAY...THEN TREND TOWARDS THE GFS/ENSEMBLE MEANS. SUNDAY NIGHT THROUGH MONDAY NIGHT...A QUICK HITTING CLIPPER SYSTEM WILL DIVE SOUTHEAST ACROSS THE REGION ON SUNDAY NIGHT. MODELS SHOW DECENT FGEN AND QG FORCING WITH THE WAVE...BUT IT WILL NOT HAVE MUCH MOISTURE TO WORK WITH. COULD SEE UP TO AN INCH WITH THE SYSTEM ACROSS THE FAR NORTH THOUGH. PRECIP WILL ENDING EARLY MONDAY MORNING...THEN SHOULD SEE PARTIAL CLEARING MOVE IN MONDAY AFTERNOON AND MONDAY EVENING. HIGH PRESSURE WORKS ACROSS THE AREA MONDAY NIGHT BUT WITH SOME CIRRUS OVERHEAD. NO SIGNIFICANT CHANGES TO TEMPS. REST OF THE FORECAST...WARMER AIR STARTS TO PUSH INTO THE REGION TUESDAY AND TUESDAY NIGHT IN THE WAKE OF THE DEPARTING HIGH AND AHEAD OF THE WESTERN CONUS TROUGH. PRECIPITATION WILL MAINLY HOLD OFF UNTIL WEDNESDAY WHEN GULF MOISTURE ADVANCES INTO THE REGION. PRECIP CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS THE FRONT MOVES THROUGH...WITH POSSIBLY A SURFACE WAVE ALONG IT. MIXED PRECIP WITH SOME ACCUMULATING SNOW REMAINS POSSIBLE BEHIND THE FRONT ON THURSDAY NIGHT INTO FRIDAY. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 345 AM CST SAT NOV 21 2015 EXPECT MAINLY VFR CONDITIONS...THOUGH SOME OCNL MVFR CIGS AND EVEN IFR CONDITIONS WL BE POSSIBLE IN SHSN IN THE LAKE SUPERIOR SNOWBELT. MVFR CIGS COULD ALSO OCCUR ACRS MAINLY NRN WI LATER TDA AS UPR TROF CROSSES THE RGN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MPC AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 21, 4:04 AM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CST SAT NOV 21 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 404 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL IS POSSIBLE NEAR THE UPPER MICHIGAN BORDER TODAY AND TONIGHT DUE TO SNOW SHOWERS OFF LAKE SUPERIOR. AN INCH OR TWO OF ACCUMULATION IS POSSIBLE. LIGHT SNOW ON THE NORTHERN FRINGE OF A STORM SYSTEM AFFECTING SOUTHERN WISCONSIN COULD GRAZE THE SOUTHERN FOX VALLEY AND LAKESHORE AREAS SOUTH OF TWO RIVERS THIS MORNING...RESULTING IN SLICK SPOTS ROADWAYS THERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE DUE TO LIGHT SNOW SUNDAY NIGHT INTO MONDAY MORNING AS A CLIPPER SYSTEM MOVES ACROSS THE REGION. SNOWFALL AMOUNTS AROUND AN INCH ARE POSSIBLE ACROSS NORTHERN WISCONSIN...AND ONLY A DUSTING OVER CENTRAL WISCONSIN. THE NEXT CHANCE FOR ACCUMULATING SNOW WILL OCCUR THURSDAY NIGHT INTO FRIDAY OVER NORTHERN WISCONSIN. IT IS TOO EARLY TO DETERMINE POSSIBLE ACCUMULATIONS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-221200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 404 AM CST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHERLY GALE FORCE GUSTS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. SKOWRONSKI/MPC
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.